I am new to this forum and I have no kids and therefore have no experience with this before. I stopped taking my BC on 7/26/2012. My first period after stopping was 8/1, the second 8/24, the third 9/30. My husband and I were active several times during my predicted ovulation dates (10/15-10/18). Since then I have had nausea for the past two weeks, headaches, excessive gas (TMI) and frequent urination. I was supposed to get my period on 10/30 but I didn't get anything until 10/31. What I got then only lasted two days (usually it lasts 6-7 days and is extremely heavy), on and off, was brown and was not even enough to fill up a tampon. I have taken three HPT, one on 10/30, one on 11/2 and one on 11/5 and they all came back negative. My nausea is getting worse as well as the gas and urination. I have an appointment with my OBGYN on Monday but it seems like a long time away to be wondering. If I am not pregnant I am worried about what else might be causing these symptoms and I am unsure if I could even be pregnant if I had mild spotting and the tests all say negative. Help!!